# SDR SWAA2024080217837

- Difficulty date: July 27, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H AFTER WING EXTERIOR EMERGENCY LIGHT INOPERATIVE.<[01] TROUBLESHOT INOPERATIVE L/H AFT WING EMERGENCY LIGHT (L547) REF B737 FIM 33-50 TASK 801; REMOVED AND REPLACED CONNECTOR D11082 AT EMERGENCY LIGHT L547 REF B737 SWPM 20-61-28; PERFORMED EMERGENCY LIGHT L547 OPERATIONAL TEST; TEST CHECKED NORMAL REF B737 AMM 33-51-04-960-802.;[02] REMOVED AND REPLACED CONNECTOR D11082 AT EMERGENCY LIGHT L547 REF B737 SWPM 20-61-28; OPS CHECK FOUND NORMAL;[03] VERIFIED STEP 1; 2 AUDIT C/W REF MPM 52.02.02
